MAUDE Adverse Event Report: ORTHO & SURGICAL PRODUCTS ENTERPRISES S.A. NS KITTNER DISSECTORS 9/16X1/4, 5 EA /PK, 50 PKS / CA; GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE

ORTHO & SURGICAL PRODUCTS ENTERPRISES S.A. NS KITTNER DISSECTORS 9/16X1/4, 5 EA /PK, 50 PKS / CA; GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE
Model Number 30-101NS
Medical Device Problem Code Material Disintegration (1177)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A user facility reported, "sponges in the head and neck thyroid pack were shredding as dr was using them in parathyroid case." deroyal industries requested the return of the device, however it was unavailable for return.Deroyal reviewed failure modes and effects analysis (fmea) and any checked for any applicable corrective and preventive actions (capas).No issues were found with the fmea review and no applicable capas were found related to this complaint.An inventory check was also performed on 13 cases (650 packs) of kittners and no issues were found.The device history record was reviewed including the quality control inspection report.All checks were found to be acceptable.A complaint to sales ratio was calculated over the past two years and was found to be (b)(4).Root cause: because the device was not able to be returned and no issues were found within the manufacturing review, no root cause was able to be determined.Corrective and preventive actions: because no root cause was able to be determined, no corrective or preventive actions were taken.Deroyal will continue to monitor for trends around this item and issue.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.
 
Event or Problem Description
A user facility reported, "sponges in the head and neck thyroid pack were shredding as dr was using them in parathyroid case.".

Brand Name
NS KITTNER DISSECTORS 9/16X1/4, 5 EA /PK, 50 PKS / CA
Common Device Name
GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE
Manufacturer (Section D)
ORTHO & SURGICAL PRODUCTS ENTERPRISES S.A.
km 20.5 carretera a villa
zona 3 finca
morancito, villa canales 01065
GT  01065
Manufacturer (Section G)
ORTHO & SURGICAL PRODUCTS ENTERPRISES S.A.
km 20.5 carretera a villa
zona 3 finca
morancito, villa canales 01065
GT   01065
Manufacturer Contact
reagan newman
200 debusk lane
powell, TN 37849
8653622106
MDR Report Key21150408
Report Number3010452421-2024-00008
Device Sequence Number21115918
Product Code GDY
UDI-Device Identifier00749756163002
UDI-Public00749756163002
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number30-101NS
Device Lot Number60691579
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2024
Initial Report FDA Received Date01/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown